# SDR SWAA2022032171991

- Difficulty date: February 13, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION......CABIN FWD WET AREA FLOOR @ STA 328 RBL 53 - RBL 54 WL 208.1 FRAME HAS CORROSION. (18-059) / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN WET AREA BETWEEN FS 328 WL 208.1 AND BETWEEN RBL 53 TO RBL 54 ;IN REF B737-700 AMM 20-60-07-913-801;[;[36] LOCATED AND DRILLED INTERCOSTAL ANGLE & SHIMS REPAIR REF B737-7 SRM 53-10-51-2R-7 AND 51-40-05-0G-0;[37] VERIFIED STEP 36;[38] OK TO TREAT AND PRIME ANGKE AND SHIMS;[39] TREATED AND APPLIED PRIME AT ANGLE AND SHIMS IN REF B737-700 SRM 51-40-02-0G-0;[40] VERIFIED STEP 39;[41] INSTALLED 100% FASTENERS BY SQUEESE OUT TIME 13:30 03/05/2022 AT FLOOR BEAM REPAIR STA 328 FROM LBL-7 TO RBL-60 REF B737-7 SRM 53-10-51-2R-7 STEP 4.O(3);[42] REINSTALLED PARTS REMOVED ON STEP# 8 REF B737-7 53-10-51-2R-7 AND 51-40-02-0G-0;[43] VERIFIED STEPS 41 AND 42;[44] REMOVED EWIS PROTECTION AT MAIN CABIN WET AREA BETWEEN FS 328 WL 208.1 AND BETWEEN RBL 53 TO RBL 54 ;IN REF B737-700 AMM 20-60-07-913-801;[45] VERIFIED STEP 44;[46] EN
